MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA087902A
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device information: bxa087902a serial number: (b)(4) udi: (b)(4) as it is not known which device became separated from the other, both devices are being investigated.
 
Event or Problem Description
On (b)(6) 2020 a patient underwent an endovascular procedure in the (b)(6) study.Gore® viabahn® vbx balloon expandable endoprostheses were utilized in the branch vessels.On (b)(6) 2020 imaging revealed that the two vbx devices which were deployed in the superior mesenteric artery had become separated.On (b)(6) 2020 a reintervention to treat the type iii endoleak was performed.An additional vbx was deployed to bridge the separation and the endoleak was considered resolved.The patient tolerated the procedure.On (b)(6) 2020 the patient was discharged.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met pre-release specifications.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213 a review of the manufacturing records for both devices verified the lots met all pre-release specifications.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10813680
Report Number2017233-2020-01433
Device Sequence Number3798809
Product Code PRL
UDI-Device Identifier00733132637799
UDI-Public00733132637799
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2023
Device Model NumberBXA087902A
Device Catalogue NumberBXA087902A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer12/28/2020
01/13/2021
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date01/12/2021
01/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10./11.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR
Patient Weight62